# SDR CA140702002

- Difficulty date: July 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,359 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901055800000
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT EXPERIENCED A GREEN HYDRAULIC FAILURE.  CREW CONTINUED ON, WHILE SPEAKING TO DISPATCH AND MOC .  TOW CREW WAS SET UP TO ASSIST GETTING ACFT OFF RWY. FLIGHT DECLARED A PAN PAN WITH ATC AND EMERGENCY EQUIPMENT WAS CALLED OUT.  FLIGHT LANDED ON RWY 23 AND WAS TOWED TO THE GATE WITHOUT FURTHER INCIDENT.  FOUND NR 1 ENGINE HYD PRESSURE LINE IN PYLON, LEAKING,.  LINE REPLACED AND LEAK CHECK CARRIED OUT.
